BibTeX record: journals/jct/FurediGHK90

download as .bib file

@article{DBLP:journals/jct/FurediGHK90,
  author    = {Zolt{\'{a}}n F{\"{u}}redi and
               Jerrold R. Griggs and
               Ron Holzman and
               Daniel J. Kleitman},
  title     = {Representations of families of triples over \emph{GF}(2)},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1990},
  volume    = {53},
  number    = {2},
  pages     = {306--315},
  url       = {http://dx.doi.org/10.1016/0097-3165(90)90062-2},
  doi       = {10.1016/0097-3165(90)90062-2},
  timestamp = {Tue, 21 Oct 2014 21:04:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/FurediGHK90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}